MathSciNet Relay Station
MathSciNet bibliographic data
MR1951507 34B16 (34B15)
Lomtatidze, A.; Malaguti, L. On a two-point boundary value problem for the second order ordinary differential equations with singularities. Nonlinear Anal. 52 (2003), no. 6, 1553–1567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement